# SDR UALA2009011300148

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,344 hours, 10,294 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RT PACK TRIP AND ACM FAULT, LT PACK EICAS MSG STBY MODE AND ACM.  STRONG ELECTRICAL-BURNING ODOR IN CABIN ON PACK FAILURE.  REPLACED LT AND RT ACM. GROUND TESTS NO FAULTS.
